# SDR AUS20030853

- Difficulty date: August 12, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 6122 · Propeller Governor
- Part: Elbow
- Part number: 31039391
- Condition: Cracked
- Location: Prop Governor
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) RT PROPELLER GOVERNOR OUTLET PRESSURE ELBOW CRACKED IN AREA ABOVE LOCKNUT.
